# SDR CALA2013120593476

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 52,685 hours, 13,197 cycles
- Engine: Pwa PW4052
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADE NICKED.  REPAIR BLADE BLEND NR 2 ENG FAN BLADE AMM.  BLENDED ADDITIONAL .020.
